# SDR FDEA202301130076

- Difficulty date: December 13, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841 L43l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1841 FRAME WEB TOP CAP HAS CORROSION L43L/H - L43R/H.  REMOVED AND REPLACED TOP CAP SUPPORT IAW SRM 51-33-01-0G &  DWG AGA7170.  MAJOR REPAIR
